International Journal of Mathematics and Mathematical Sciences
Volume 22 (1999), Issue 4, Pages 855-867
A nonlocal parabolic system with application to a thermoelastic problem
Department of Mathematical Sciences, University of Alberta Edmonton, Alberta T6G 2G1, Canada
Received 14 May 1997
Copyright © 1999 Y. Lin and R. J. Tait. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A system modeling the thermoelastic bards contacts is studied. The
problem is first transformed into an equivalent nonlocal parabolic systems using a transformation, and then the existence and uniqueness of the solutions are demonstrated via the theoretical potential representation theory of the parabolic equations. Finally some realistic situations in the applications are discussed using the results obtained in this paper.